# SDR CA980325001

- Difficulty date: March 5, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 12,470 hours
- Engine: Cont O47011B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Spring
- Part number: 533106
- Condition: Broken
- Location: Relief Valve
- Part time: 5 hours
- Component: Oil Pump, 532502A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) OIL PUMP SPRING BROKE INTO 5 PARTS DURING FLIGHT. THIS RESULTED IN A DROP IN OIL PRESSURE OF APPROXIMATELY 8-10 PSI, WHICH REMAINED LOW. AS THIS SPRING WAS FROM OLD MILITARY STOCK, DATED 1970, IT WILLBE SENT FOR ANALYSIS TO TRY AND DETERMINE THE CAUSE OF THE FAILURE.
